# SDR 2012FA0000260

- Difficulty date: March 15, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- Aircraft: N70KC
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 775SA
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1EN16
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, RETRACTED GEAR AND RED DOOR UNSAFE LIGHT WAS ON.  ELECTED TO RETURN TO FIELD, SELECTED GEAR DOWN AND GEAR STAYED UP.  TRIED CYCLING GEAR SWITCH, NO HELP.  ACCOMPLISHED ALTERNATE GEAR EXTENSION AND LANDED SAFELY.  JACKED ACFT, RAISED GEAR AND DUPLICATED UNSAFE LIGHT PROBLEM WITH GEAR UP.  NOTICED MLG FWD DOORS WERE WIDE OPEN.  TRIED LOWERING GEAR, GEAR STAYED RETRACTED.  FOUND 1 SET OF CONTACTS IN THE LT AFT MLG (AFT DOOR) SWITCH OPEN.  PUSHING SWITCH PLUNGER WITH FINGER, SWITCH FELT CRUNCHY.  REPLACED SWITCH, CYCLED GEAR 5 TIMES WITH NO PROBLEMS.  TEST FLEW AND CYCLED GEAR TWICE, ALL OPS NORMAL.
